# SDR AALA20121210013

- Difficulty date: December 10, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- Aircraft time: 98,214 hours, 19,385 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR EACH LIGHTNING STRIKES, 52 INCHES FROM INBOARD END OF NUMBER 10 SLAT.  INSTALLED FLUSH DOUBLER REPAIR PER SRM 57-43-01-2R-2 AND EA COMP-57-027345.
